Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Experiencing brown, mucus clotting, discharge, cystitis and thrush. Is it cervical erosion?

Hi I m 50 and experiencing brown, mucousy clotting, discharge possibly post coitally or intramenstrually. Also after sex about a day later I always experience cystitis and thrush like symptoms. I m still having regular periods. I do have a cyst on the ovary but this has never caused trouble before. Ive always suffered with cystitis but not to this extent and have had two urethral dilatations in the past. Im not sure if this is just my age, or whether I may have a cervical erosion. Thanks C
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello C.

The fact that you have been experiencing recurring episodes of cystitis could raise doubt on some underlying condition that could be causing the same.

Cervical erosion is a diagnosis that could br assumed much later, although your age and history does support this, I shall leave the commenting to your doctor after an elaborate evaluation.

For now, I advise an examination of your urine anda vaginal swab test to find the exact cause for your sympoms. Also, get a culture and sensitivity examination of your urine or vaginal swab, in order to ensure rapid and effective treatment, and avoid future recurrences.

In the meantime, please avoid all forms of sexual contact.

Hope this helps.

Best wishes.
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor